... from those withdrawls I still have lil leg cramps at nighttime an just started a anxiety meds.. but the subxione doctor called me an said if I still have a itch for a high call.. how is the withdrawals from subs..and does it work for gettin the need for a perk should I get the subs or wut??? Please answer back I'm 23 so I know a lil about addiction
First congratulations on getting off the perc's. You may want to consider the subs so to deal with the cravings you may experience. You will eventaully have to taper off the subs in order to avoid withdrawals. Once you are on the subs it will prevent you from getting the high from the percs.
I really recommend you get addiction's counseling, whether that be by going to Narcotics Anonymous or a private practitioner. You will learn how to combat the temptation to use and how to cope without the opiate in your system. You can google "narcotics anonymous" to find meetings near your location.
Each subs doctor seems to treat differently but if you taper slowly off, you will be fine getting off subs. Honestly, most subs doctors will not let you take a benzo while on subs because both slow the breathing and it can cause a person to quit breathing when they are combined. If you are really devoted to getting clean and staying clean, do the addiction therapy that is recommended for patients on suboxone. Most people don't want to hear that, but if you do it, you up your success rate alot. You may read some horror stories about getting off subs, those are the people who a) didn't stay on it long enough to let it heal the brain b) they tapered way too fast c) they jumped off at too high a dose. It is recommended to go down to .25 mgs and skip 48 hours between doses, to avoid all withdrawal from it, and that is what I did, and it worked, I was fine. They have a med called clonidine that helps with anxiety, rls and insomnia while on subs.Either that or methacarbomal may help those cramps. There are some great vids on YouTube by SuboxDoc and Maple2609 for suboxone. Check them out. Pattishan
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 May 2010 • 3 answers
Posted 15 Jul 2010 • 2 answers
Posted 12 Aug 2010 • 35 answers
Posted 5 Mar 2011 • 1 answer
Posted 7 Oct 2011 • 2 answers